# SDR 20010111SG005

- Difficulty date: September 5, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 12-14 AND 21-29 WERE FOUND TO BE INOPERATIVE.  REPLACED WIRING HARNESS FOR ROWS 12-14 AND REPLACED BATTERY PACK FOR ROWS 21-29, ALL LIGHTS OPERATED NORMALLY.  REF ASAA0080583.(M)
